MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 5 IMPLANTABLE PULSE GENERATOR; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 5 IMPLANTABLE PULSE GENERATOR; SCS IPG
Model Number 3665
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided on the final report.
 
Event or Problem Description
It was reported that post procedure, upon programming of the device it was observed that the incorrect device model was implanted in the patient.The device was explanted, and a new device was implanted.There were no complications during the procedure.Patient was stable.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
PROCLAIM 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10217527
Report Number1627487-2020-22379
Device Sequence Number19401249
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2020
Device Model Number3665
Device Catalogue Number3665
Device Lot Number6546288
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;